# SDR GTIA2018030302484

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 43,153 hours, 20,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED FUMES DURING DECENT,  PERFORMED TSM 05-50-00-810-831-A. COULD NOT DUPLICATE THE ODOR ON GROUND.  POSSIBLE TYPE 9 CAUSE IAW TSM 05-50-00. AIRCRAFT OK FOR CONTINUED SERVICE.
